Journal of Computer Science

Description

Journal of Computer Science is aimed to publish research articles on theoretical foundations of information and computation, and of practical techniques for their implementation and application in computer systems. JCS updated twelve times a year and is a peer reviewed journal covers the latest and most compelling research of the time.

Research Article

A New Distance Based Route Maintenance Strategy for Dynamic Source Routing Protocol

Pages : 172-180

DOI : 10.3844/jcssp.2008.172.180

Published On : March 31, 2008

Statistical Approach for Offline Handwritten Signature Verification

Pages : 181-185

DOI : 10.3844/jcssp.2008.181.185

Published On : March 31, 2008

Edge Detection in Gray Level Images based on the Shannon Entropy

Pages : 186-191

DOI : 10.3844/jcssp.2008.186.191

Published On : March 31, 2008

Performance Analysis of Clustering Protocols in Mobile Ad hoc Networks

Pages : 192-204

DOI : 10.3844/jcssp.2008.192.204

Published On : March 31, 2008

Analysis of String Matching Compression Algorithms

Pages : 205-210

DOI : 10.3844/jcssp.2008.205.210

Published On : March 31, 2008

Resistance Factors in the Implementation of Software Process Improvement Project in Malaysia

Pages : 211-219

DOI : 10.3844/jcssp.2008.211.219

Published On : March 31, 2008

Irregular Class of Multistage Interconnection Network in Parallel Processing

Pages : 220-224

DOI : 10.3844/jcssp.2008.220.224

Published On : March 31, 2008

A Multi-Agent Architecture for QoS Support in Grid Environment

Pages : 225-231

DOI : 10.3844/jcssp.2008.225.231

Published On : March 31, 2008

Enhanced Variable Splitting Ratio Algorithm for Effective Load Balancing in MPLS Networks

Pages : 232-238

DOI : 10.3844/jcssp.2008.232.238

Published On : March 31, 2008

Performance Study of Power Control Radio Resource Management Over WLANs

Pages : 239-244

DOI : 10.3844/jcssp.2008.239.244

Published On : March 31, 2008

An Approach for Detecting Attacks in Mobile Adhoc Networks

Pages : 245-251

DOI : 10.3844/jcssp.2008.245.251

Published On : March 31, 2008

An Efficient Approach for Computing Silhouette Coefficients

Pages : 252-255

DOI : 10.3844/jcssp.2008.252.255

Published On : March 31, 2008